# SDR UPS01234652

- Difficulty date: January 19, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, BATTERIES IN CEILING FOR OUTSIDE EMERGENCY LIGHTS WEAK.  REMOVED AND REPLACED BATTERIES, OPS CK GOOD.
